Top 8 Individual Advil Packets – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Advil

#ad

100 Count 50 Packets of 2 Capsules, On the Go Fast Pain Relief, Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg

#ad
Advil #ad - Add advil liqui-Gels to your cart today and power over pain. Easy on-the-go packet: perfect for travel, medical and college survival kits, handbags, wallets, wedding gift bags, and any other on the go need.

Use as directed: for use in individuals 12 and older. 1 choice for tough pain: power over pain with the #1 selling pain reliever. Fast absorption, muscle aches, fast relief: advil pain relief packets deliver effective treatment of tough aches and pains including headache, back pain, joint pain and arthritis pain relief. Fast liquid pain relief: advil liqui-gels help you feel better fast.

Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain. Hsa and fsa eligible product. The medicine in advil liqui-gels Ibuprofen is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation. Millions of people have chosen Advil to relieve their aches and pains for over 30 years.
BrandAdvil #ad
ManufacturerAdvil #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028

2. Advil

#ad

Toothache Pain Relief and Arthritis Pain Relief, 100 Count, Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Fast-Acting Formula for Headache Relief

#ad
Advil #ad - Relieve pain and reduce fever: whether you have occasional muscle aches, or other aches and pains, minor arthritis pain, backaches, Advil stops pain at the site of inflammation so you can get relief where you need it.

1 choice for pain relief: advil delivers unbeatable strength of tough pain. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold. This oral pain reliever can be used by adults and children who are 12 years and older. Hsa and fsa eligible product. Add advil to your cart today and get power over pain. Tough headache, backache, minor arthritis, menstrual cramps, and other pains don’t stand a chance against Advil.

Pain relief: advil coated tablets contain 200mg of Ibuprofen. Safe pain relief: for over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain. Unbeatable strength: millions of people choose Advil as their medicine for powerful pain relief.
BrandAdvil #ad
ManufacturerAdvil #ad
Height1.94 Inches
Length3.95 Inches
Weight0.05 Pounds
Width2 Inches
Part Number15040
Model305730150408

3. Advil

#ad

Ibuprofen 200mg, Advil Coated Tablets Pain Reliever and Fever Reducer, 300 Count

#ad
Advil #ad - Relieve pain and reduce fever: whether you have occasional muscle aches, minor arthritis pain, backaches, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it. Safe pain relief: for over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.

This oral pain reliever can be used by adults and children who are 12 years and older. Pain relief: advil coated tablets contain 200 milligram of Ibuprofen. Choice for pain relief: advil delivers unbeatable strength of tough pain. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.

Ibuprofen should not be used during the third trimester of pregnancy. Unbeatable strength:millions of people choose Advil as their medicine for powerful pain relief. Tough headache, minor arthritis, backache, menstrual cramps, and other pains don’t stand a chance against Advil. Add advil to your cart today and get power over pain.
BrandAdvil #ad
ManufacturerAdvil #ad
Height5 Inches
Length2.5 Inches
Weight0.43 Pounds
Width2.5 Inches
Part NumberNo Model
Model305730154987

4. Advil

#ad

Ibuprofen 200mg, 200 Count, Advil Coated Tablets Pain Reliever and Fever Reducer

#ad
Advil #ad - Tough headache, menstrual cramps, backache, minor arthritis, and other pains don’t stand a chance against Advil. Hsa and fsa eligible product. Relieve pain and reduce fever: whether you have occasional muscle aches, or other aches and pains, backaches, minor arthritis pain, Advil stops pain at the site of inflammation so you can get relief where you need it.

Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold. Unbeatable strength: millions of people choose Advil as their medicine for powerful pain relief. 1 choice for pain relief: advil delivers unbeatable strength of tough pain.

Pain relief: advil coated tablets contain 200mg of Ibuprofen. This oral pain reliever can be used by adults and children who are 12 years and older. Safe pain relief: for over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain. Add advil to your cart today and get power over pain.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.3 Inches
Length2.1 Inches
Weight0.3 Pounds
Width2.1 Inches
Part Number1967173
Model305730154758

5. First Aid Only

#ad

PhysiciansCare by First Aid Only 90780 Medication Station with 4 Medications, 400 Pieces

#ad
First Aid Only #ad - Comes with the four most common office medications: Aspirin, Ibuprofen, Extra Strength Non Aspirin and Antacid. Wall mountable plastic station is easy to install. Innovative and easy solution for dispensing office medication, ideal for office kitchens and breakrooms. Medication boxes are individually replaceable. Utilizes a unique secure Locking System, compatible boxes simply and securely lock into wall mounted station.
BrandFirst Aid Only #ad
ManufacturerAcme #ad
Height7 Inches
Length14 Inches
Weight1.5 Pounds
Width6 Inches
Part Number90780
Model90780

6. PhysiciansCare

#ad

PhysiciansCare Ibuprofen Pain Reliever Medication Compare to Advil, 50 Doses of Two Tablets, 200mg

#ad
PhysiciansCare #ad - Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Physicianscare medications contain the same active ingredients as the leading national brands.
BrandPhysiciansCare #ad
ManufacturerAcme United #ad
Height3.44 Inches
Length4.25 Inches
Weight0.18 Pounds
Width2.5 Inches
Part Number90015
Model90015

7. Advil

#ad

200 Count, Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Toothache Pain Relief and Arthritis Pain Relief, Easy Open Arthritis Cap, Fast-Acting Formula for Headache Relief

#ad
Advil #ad - Awarded the ease-of-use Commendation from the Arthritis Foundation, our innovative cap design provides a comfortable grip. Safe and effective: advil ibuprofen is a safe and effective pain reliever. Arthritis and joint pain relief: nothing is stronger on minor arthritis and other joint pain.

Easy open arthritis cap: advil coated tablets with the easy open Arthritis Cap is easier to open than Aleve Easy Open Arthritis Caps. Hsa and fsa eligible product. Relieve pain and reduce fever: advil coated ibuprofen tablets temporarily relieve minor aches and pains due to: toothache, backache, menstrual cramps, joint pain and minor pain of arthritis. Recommended for headaches, minor arthritis and other joint pain, menstrual pain, muscle aches, backaches, or aches and pains from the common cold.

Fast pain relief: make pain a distant memory with Advil Ibuprofen, the #1 selling pain reliever among over the counter pain relievers, providing fast pain relief with strength. Advil coated Ibuprofen tablets temporarily reduce fever as well. In fact, when er doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.13 Inches
Length2.25 Inches
Weight0.15 Pounds
Width2.25 Inches
Part Number305730154215
Model305730154215

8. Advil

#ad

Advil 200 Mg Ibuprofen, Pain Reliever and Fever Reducer, 2 Packets, 300 Caplets + Advil PM 25 Mg Diphenhydramine, Sleep Aid and Nighttime Pain Reliever

#ad
Advil #ad - Give advil pm a try and get ready to fight the pain during the day and night. Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula. Advil coated ibuprofen tablets provide effective and safe pain relief for headache, back pain, toothache, muscular aches, the common cold, menstrual cramps, and minor pain of arthritis.

Pm coated caplets relieve occasional sleeplessness while soothing minor nighttime aches and pain. Each caplet combines the #1 pain reliever ibuprofen with the #1 soothing sleep aid diphenhydramine 2 that helps you relieve pain and fall asleep. When er doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice. Combo pack that includes 2 products: one 300 ct advil coated ibuprofen tablets + one 2 ct packet of Advil PM Caplets.

Don't let these get in the way of a restful night’s sleep. Fall asleep faster & stay asleep longer 1 with advil PM. Advil tablets temporarily reduce fever as well. When used as directed, advil ibuprofen is a safe and effective pain reliever that millions have trusted for over 30 years. Safe, gentle & non-habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed. Stop pain at the site of inflammation for relief where you need it.
BrandAdvil #ad
ManufacturerAmazonUs/WYEB7 #ad
Height4.88 Inches
Length2.88 Inches
Width2.5 Inches